Bloch's Theorem for Meromorphic Functions.

R.E. Greene; Hung-Hsi Wu

Mathematische Zeitschrift (1970)

  • Volume: 116, page 247-257
  • ISSN: 0025-5874; 1432-1823

How to cite


Greene, R.E., and Wu, Hung-Hsi. "Bloch's Theorem for Meromorphic Functions.." Mathematische Zeitschrift 116 (1970): 247-257. <>.

author = {Greene, R.E., Wu, Hung-Hsi},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {247-257},
title = {Bloch's Theorem for Meromorphic Functions.},
url = {},
volume = {116},
year = {1970},

AU - Greene, R.E.
AU - Wu, Hung-Hsi
TI - Bloch's Theorem for Meromorphic Functions.
JO - Mathematische Zeitschrift
PY - 1970
VL - 116
SP - 247
EP - 257
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.